# SDR QMLA2011012411012

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N485UM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- Aircraft time: 12,170 hours, 44,863 cycles
- Engine: Lyc LTS101650B1
- Engine time: 9,206 hours, 18,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Part number: 1172230301
- Condition: Chafed
- Location: Xmsn Bay
- Part time: 12,170 hours, 44,863 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT TRANSMISSION ACCESS COWLING CHAFED INTO THE MAIN TRANSMISSION DECK STRUCTURE AT AF STA 4239, WL 2753 AND BL 452.00L BEYOND MFG ACCEPTABLE LIMITS.   THE APPROVED REPAIR WAS PROVIDED BY MFG ON FAA FORM 8110-3 DATED JANUARY 17, 2011.  THE REPAIR WAS COMPLIED WITH AND THE ACFT WAS RETURNED TO SERVICE.
